MUSIC2HISEARS
80,000-99,999 SparkPoints 90,792
SparkPoints
 

HRT Cravings

Wednesday, October 10, 2018

Ugh! I've been gaining weight and it finally hit me what was happening: my appetite has increased greatly, as have my cravings.

Apparently, that is one of the side effects of HRT. But I'm only on estradiol, not progesterone. With the former, that is supposed to suppress hunger, not increase it. However, I have read that it does fluctuate dramatically in the first couple of weeks, and will subside quickly, so fingers crossed.

But right now, I have gone back up to (gulp) 267 lbs.

Not happy.
Share This Post With Others
Member Comments About This Blog Post
  • WHYTEBROWN
    emoticon
    469 days ago
  • KITTYHAWK1949
    So sorry to hear about set back but you will overcome this and won't it be nice when the med suppresses your hunger. Hang in there

    emoticon
    469 days ago
  • NANASUEH
    OK, it's a setback but you've recognized quickly what is happening and why. So, maybe, tighten down on what you eat till the meds settle down. Fill up on the freggies and definitely get the water going. Minimize the salt intake.

    You can do this.

    emoticon
    469 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by MUSIC2HISEARS